# SDR SIMA20160125003

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 31,912 hours, 27,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CEILING EMER LIGHT INOPERATIVE.  REMOVED & INSTALLED SERVICEABLE SERVICE DOOR CEILING EMER LIGHT LAMP IAW AMM 33-50-09.  OPERATIONAL CHECKED GOOD.
